# SDR DALA2016112109112

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Condition: Corroded
- Location: Elevators
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT AND LT ELEVATORS TORQUE TUBE ENDS.  THE TORQUE TUBE ENDS WERE REPLACED IAW AMDS 2730-4234.
